# SDR ASOA200900623

- Difficulty date: May 30, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 15,550 hours, 11,290 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEQ 169 \ 2000-0060 CORROSION ON RT FWD SEAT RAIL JUST AFT OF FWD LAV AREA.  REMOVED CRACKED "CLEAT" P/N CC670-33528-1 AND DUPLICATED USING 2024 T3 BY .050 ALUMINUM.  INSTALLED NEW SERVICEABLE CLEAT WITH LOCK FASTENERS.  ALL WORK DONE IAW SRM REFERENCE AAR FORM 412 FOR DETAILS OF WORK PERFORMED.
